| Catalog Number |
02-012-35-2009 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Joint effusion (4849)
| Date of Event |
02/07/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall z-0021-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
Legal case - usa.Patient id: rayni borinsky rk rev.This patient is verified right knee on (b)(6) 2012 at hospital for special service.She had right knee revision (b)(6) 2024 with dr peter sculco (op report attached).Please review the attached revision op report and confirm this is within the scope of the recall.Match found on exactech master list.Right knee (b)(6) 2012 with dr.(b)(6).Claim is now accepted as compensable.Date of loss: (b)(6) 2012.Patient first name: (b)(6).Patient last name: (b)(6).Patient street address: (b)(6).Patient city: (b)(6).Patient state: nj patient zip code: (b)(6).Patient phone number: (b)(6).Patient birth date: (b)(6) 1956.Serial number: (b)(6).No device return anticipated due to this being a legal case.Unable to locate ebi initial surgery.Historical record & smartsolve searched for sn/patient name with no results.No further information.(b)(6) 02-012-35-2009 logic tibia ps mod insrt sz 2 9mm.***serial number (b)(6) is confirmed to have been packaged in a vacuum bag that does not contain evoh.Udi: (b)(4).510k: k033883.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, decreased range of motion, and instability or due to inclusion of the polyethylene in the packaging recall.The reported decreased range of motion may have been secondary to the reported arthrofibrosis.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.